# SDR UALA2012121907298

- Difficulty date: December 16, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,187 hours, 13,454 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W85200120
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SEVERED WIRE HANGING TOP DOOR.  FOUND WIRES TO DOOR VIEWPORT HEATER BROKEN WIRE W852-001-20.  W852-002-20 W852-001-20 WIRES ISOLATED AND SECURED CB U32 PULLED IAW MEL.
